| Model Number |
0137 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that during initial implant testing, this right ventricular (rv) lead exhibited normal impedance measurements and the pocket was closed.Upon re-testing, this rv lead exhibited out of range shock impedance measurements.The pocket was then re-opened, and the screw was loosened and re-tightened.Technical services (ts) could not conclusively determine the reason for the out-of-range measurement and suggested testing the lead or lead replacement.Ts also recommended further monitoring.The patient was monitored and planned to be checked the following day; however, the issue had resolved itself.This rv lead remains in service and no adverse patient effects were reported.